# SDR ANCF20220817030

- Difficulty date: August 13, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N401AV
- Make and model: Airbus A320-214
- Aircraft serial: 4001
- Aircraft time: 29,437 hours, 28,174 cycles
- Engine: Cfmint CFM565B43
- Engine time: 29,042 hours, 25,960 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Check Valve
- Part number: D24157000
- Part serial: Y10350
- Condition: Unserviceable
- Location: 7gc - Switch Tog
- Part time: 29,437 hours, 28,174 cycles
- Component: Valve
- Component part number: D24157000
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
13.AUG.2022 WO 16741973=> WHEEL N/W STRG FAULT APPEARED DURING CLIMB
WHEEL N/W STRG FAULT APPEARED DURING CLIMB LANDING WEIGTH 65800KGS

ACTIONS TAKEN
13.AUG.2022 WO 16741973=> IAW TSM: 32-51-00-810-826-A STEP  A WATER WAS FOUND IN ELECTRICAL CONNECTOR OF THE N/W STEERING SERVO CONTROL (6GC),  AND IAW STEP B TROUBLESHOOTING DATA OF THE BSCU SHOWN FAULT CODE 745.

13.AUG.2022 WO 16741973=> IN ACCORDANCE WITH AMM 31-36-00-710-016-A REV 61 THE DOWNLOADING  PROCEDURE OF THE PCMCIA WAS PERFORMED

14.AUG.2022 WO 16741973=> IN ACCORDANCE WITH TSM 32-51-00-810-826-A REV.61 REV.DATE 01-AUG-2022 ITEM 4 STEP D (2) THE ELECTRICAL CHECK WAS PERFORMED SATISFACTORY RESULTS, CONTINUE WITH NEXT STEP REPLACE  THE 7GC . THE BITE TEST OF THE BSCU WAS PERFORMED I.A.W AMM 32-46-00-740-001-A SHOW MESSAGE FROM BRK PRESS XDCR4 (14GG).  TSM  32-42-00-810-804-A STEPS 1 TO 4.B WAS PERFORMED, NEXT STEP  (A) REPLACE PRESS XDCR-NORM BRK WHEEL 4 (14GG) REF. AMM 32-42-21-000-001 AND REF. AMM 32-42-21-400-001-A REV.61

14.AUG.2022 WO 16741973=> IAW TSM 32-51-00-810-826-A STEP A. (1) A 2 REV 61- OF 01/AUG/2022 THE ELECTRICAL CONNECTOR OF THE N/W STEERING SERVO-CONTROL (6GC) WAS DRYED AND CONNECTED AND  IAW AMM:  32-51-00-720-003-A REV 61 OF 01/AUG/2022 FUNCTIONAL TEST OF THE NOSE WHEEL STEERING WITH THE HANDWHEEL WAS PERFORMED AND NO WARNINGS WERE TRIGGERED.

14.AUG.2022 WO 16741973=> IN ACCORDANCE WITH AMM 32-51-23-000/400-001-A REV 61 01-AUG-2022, THE SELECTOR VALVE AND MANIFOLD-ASSEMBLY (7GC)  WAS REMOVED AND REPLACED, FUNCTIONAL TEST SATISFACTORY.
